# SDR SIMA20190125001

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 35,633 hours, 31,347 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 3634001023
- Part serial: 02608
- Condition: Contaminated
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL ON APPROACH AFTER FCF, 30 MIN IN FLT A/C COLD SOAKED FLAP FAIL ON EICAS UPON SELECTING FLAPS 9 DEGREES. C/A-TROUBLE SHOT IAW FIM 27-51-00-810-804-A FOUND FLAP FLEXIBLE SHAFT SECTION 3 HAVING MOISTURE PENETRATION. REMOVED AND REPLACED  CONTACTS 40, 41 ,42, 43, 44, 45, 46, 47, 88, 89, 90, 91 AND 112 AT P1104 IAW SWPM 20-50-01. OPS CHECK GOOD IAW AMM 27-51-00. PERFORMED AMM TASK 27-53-04-700-801-A, ZERO RIG CHECK GOOD REF WORK ITEM TURN OVER.  PERFORMED INSPECTION OF LT FLAP FLEXIABLE SHAFT IAW AMM 27-51-00-200-802-A. REMOVED AND REPLACED #3 FLEX SHAFT IAW AMM 27-51-06 OPS TEST GOOD.
